# SDR FDEA201108303580

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 14N610645
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LOWER GATE BOTTOM  EDGE CORRODED.  REMOVED CORROSION PER SRM 51-10-02. ORIGINAL MATERIAL: .200",   REMOVED: .015", REMAINING: .185", FOUND TO BE OUT OF LIMITS PER SRM 52-10-02, FIG. 101, DETAIL 4.   REMOVED AND REPLACED L2 LOWER GATE ASSY PER AMM 52-11-38, AND DWG 143N6106. ADJUSTMENT/RIG ACCOMPLISHED PER AMM 52-11-00-5. CHECKED GOOD.  MAJOR REPAIR.
